Maximal operator and Calderon-Zygmund operators in local Morrey-Lorentz spaces
Abstract
In this paper we proved the boundedness of the Hardy- Littlewood maximal operator M, the Calderon- Zygmund operators T and the maximal Calderon- Zygmund operators T on the local Morrey- Lorentz spaces M-p,q ,lambda(loc) (R-n). Finally, we give some applications of these results.
Source
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONSVolume
27Issue
11Collections
- Scopus İndeksli Yayınlar Koleksiyonu [2575]
- WoS İndeksli Yayınlar Koleksiyonu [3217]
- Yayın Koleksiyonu [299]